# SDR 05092006A

- Difficulty date: May 5, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 26,122 hours, 31,223 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NEGATIVE AIRSPEED ON CAPTAIN'S SIDE AT APPROX 80 KNOTS.  INSPECTED SYSTEM, FOUND CB FOR AIRSPEED INDICATOR POPPED.  RESET C/B AND PERFORMED OPS CHECK OF SYSTEM, NO DEFECTS NOTED.
